No, I’m not talking about any religious miracle.
It is the second day of reducing the night dose of Lorazepam, and I can feel it coming!
Yesterday, there wasn’t any signs, no symptoms, and I was on a high. I imagined that maybe I would not have the same experience this time. I was wrong!
I had the overwhelming need to sleep about twenty minutes after taking my evening tablets and so made my way to bed.
I lay there, not sure if I was asleep, or not. Those moments between wide awake and just a blackness, now blurring into a long line of endless time.
It is just after 4, and I’m wide awake. No real change there, but that is ok.
I’m tired, but more behind my eyes; heavy and dull. My body is edgy, fitful, and I’m scared. I know the signs, and I know what is coming.
At least two weeks of battling that withdrawal from Lorazepam and then that thing in the back of your mind, just another tablet, another drink, another moment of false freedom!
I will beat it!
Please comment on anything I have said. Thank You!
Categories: Dementia Related Post